MathSciNet Relay Station
MathSciNet bibliographic data
MR2991277 34D06 (34H10 93C23 93D15)
Wang, Hua; Wang, Xin; Zhu, Xiao-Jin; Wang, Xiao-Hua Linear feedback controller design method for time-delay chaotic systems. Nonlinear Dynam. 70 (2012), no. 1, 355–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement